# SDR CAL950207

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 344
- Part time: 68,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND AFT GIRT BAR ATTACH FITTING BRACKET AND FLOOR BEAM CORRODED AT FS 344.  THE CORROSION WAS REMOVED AND REPAIR PARTS WERE FABRICATED IAW SRM 51-40-2 AND ECRA 5310C01102.  A REPAIR WAS INSTALLED IAW SRM 51-30-2.  (X)
